# SDR FDKA200609253

- Difficulty date: September 9, 2006
- Submitted: September 26, 2006
- Operation: Air carrier
- Aircraft: N845MJ
- Make and model: Emb EMB-145LR
- Aircraft serial: 145502
- Aircraft time: 11,936 hours, 11,525 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Fcu
- Part number: 3631001011
- Part serial: 2129
- Condition: Warning Message
- Location: Te Flaps
- Part time: 4,084 hours, 4,091 cycles
- Stage of operation: NR
- How discovered: 9
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

FDM 6073 RDU.  CREW REPORTED AN SPS ADVANCE MESSAGE.  MX REMOVED AND REPLACED FECU.
